# SDR DALA2016050103460

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE CRACKED AT FWD INBD END AND SAME END DOES NOT SET FLUSH WITH FLOOR PANELS.  WELD REPAIR SCUFF PLATE.  REF ORNRC 66531-0100-0005.  AFT CARGO SCUFF PLATE FWD INBD REPAIR IAW STEPS 3 THRU 7 IAW ER/A 54149-14MA. W/O 66532-0012 FOR ALL MAINTENANCE PERFORMED.
